On the Algebraic Complexity of Sets of Functions
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 50-58
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1980_17_a7,
author = {Christos H. Papadimitriou},
title = {On the {Algebraic} {Complexity} of {Sets} of {Functions}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {50--58},
year = {1980},
volume = {17},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a7/}
}
Christos H. Papadimitriou. On the Algebraic Complexity of Sets of Functions. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 50-58. http://geodesic.mathdoc.fr/item/MR_1980_17_a7/